Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Vitamin intake causing loss of appetite - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2126 Questions

Doctor :   Hi
User :   hi
Doctor :  
How can i help you?
User :   well to start with
User :   ...
Doctor :  
Please proceed.
User :   i was wondering if the flinstones vitamins can reall make you sick and not hungry at a certain point in time?
Doctor :  
loss of appetite is not because of vitamins intake,
User :   ok
Doctor :  
lack of appetite has multiple reasons.
User :   because it didnt happen untill i toke it thas y
Doctor :  
To know the cause may i ask few more details.
Doctor :  
May i know your age and gender?
User :   mabey it mixed with my other meds
User :   ya
User :   im a girl and im 14
Doctor :  
The reason why you have started multivitaminsa?
User :   im not on it any more for that reason
User :   beacause i thought it was that reason
User :   but i was on it for at lwast three weeks

Doctor :  
the reason why these medications were started?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor